Search this author in Google Scholar
Eigenfunction expansions associated with an operator differential equation non-linearly depending on a spectral parameter
Methods Funct. Anal. Topology 20 (2014), no. 1, 68-91
For an operator differential equation that depends on a spectral parameter in the Nevanlinna manner we obtain expansions in eigenfunctions.
Methods Funct. Anal. Topology 15 (2009), no. 2, 137-151
For relations generated by a pair of operator symmetric differential expressions, a class of generalized resolvents is found. These resolvents are integro-differential operators. The expansion in eigenfunctions of these relations is obtained.